I have been using DEPO- Provera for a little over a year now and since my last shot I have been having light bleeding everyday and my next shot is due in a couple of weeks. Just today I actually started back onto my old cycle the way it used to be before I went onto the shot. Has anybody had these problems? Is there another product that I can use to help me?
I was also on depo provera,i would'nt recomend it to anyone,although it is a good form of contraception,it has so many unwanted side effects,like what you are experiencing is break through bleeding,even though its lasting like a period.I was still suffering period pains while on it and bleeding like you are experiencing. Can you go on birth control pills?
Although i know the shot is simple in the sense you only have to get it every 12weeks but bleeding like that is'nt good for you,plus i also suffered pains in my joints,the shot can make your bones brittle. I have endometriosis so i have tried every pill and injection going,you may not have endo but you have similar effects as i did when on the depo so i would suggest you go to your doc and they can recomend some other kind of birth control.At least with the pill you can be aware of your cycle,where as the depo just mess it up,thats is just my opnion,many may differ on that!!
Speak to your doc and see what you can come up with together!!
Hope this was of some help
Best of luck and take care
I was on depo for three and a half years, I actually just went back to it, but I would have spotting at times, which was bothersome but not as bad as implanon side effects. Each birth control is going to be different for you so weigh your pros and cons and also look at other things that could have triggered th spotting. Have you had a lot of stress? Have you taken any medications or herbal stuff that might have interacted with your birth control?
I was on Depo for over 15 years, and had a few occasions where this happened to me.
It was sorted out by shortening the time between injections, for a while. If I was getting bleeding at 10 weeks, they would give me the shot at 9 weeks, and that brought it back under control.
It usually took 2-3 shots being given early, to stop intermittent bleeding, and then I could go back to having it at the normal recommended intervals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2014 • 2 answers
Posted 24 Feb 2015 • 2 answers
Posted 10 Mar 2015 • 1 answer
Posted 15 May 2015 • 1 answer
Posted 20 Sep 2015 • 1 answer